# SDR 2008FA0000547

- Difficulty date: June 28, 2008
- Submitted: August 13, 2008
- Operation: General aviation
- Aircraft: N74542
- Make and model: Mooney M20B
- Aircraft serial: 1853
- Engine: Lyc O360A1A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Part number: 560006
- Condition: Worn
- Location: Mlg
- Part time: 3,371 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER BECAME DISENGAGED FROM THE DOWNLOCK LATCHING ASSY ON THE PILOT`S LOWER CENTER INSTRUMENT PANEL. AC WAS ON THE GROUND DURING LANDING ROLLOUT.  THIS ALLOWED GEAR TO COLLAPSE, SB M20-88B, 5-10-94.  (K)
